# SDR P5CA9700077

- Difficulty date: January 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 460
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION ON UPPER DECK FLOORBEAM AT BS 460 AT APPROX RBL 60.  REMOVED CORROSION AND TREATED AREA PER BAC SRM 51-10-01 AND 51-10-02.
